| Model Number |
01.18.434 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
02/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years 10 months after the primary, the patient came in reporting pain due to a loose stem and the cause is unknown.The surgeon revised the stem and head with competitor components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 06 february 2025.Lot 2111630: (b)(4) items manufactured and released on 22-dec-2021.Expiration date: 2026-12-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Preliminary investigation performed by medacta r&d knee project manager: looking at the image attached to the complaint it is visible the expianted stem covered with patient blood.The stem neck is not visible because it is handled by the surgeon and also the tip is not visible.It is not possible to determine the root cause of reported complaint.